Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 107, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 29, 2017, 9:08 PM CDT for Lincoln County, Missouri. It took effect at Jun 2, 2017, 7:00 PM CDT. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- May 29, 2017, 9:08 PM CDT (02:08 UTC)
- In effect from
- Jun 2, 2017, 7:00 PM CDT
- Expired
- Jun 23, 2017, 7:00 PM CDT
- In force
- 21 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
419
WGUS83 KLSX 300208
FLSLSX
Flood Statement
National Weather Service St Louis MO
908 PM CDT Mon May 29 2017
...The flood warning continues for the following rivers in
Illinois...Missouri..
Mississippi River at
Canton LD20
Quincy
Quincy LD21
Hannibal
Saverton LD22
Louisiana
Clarksville LD24
Winfield LD25
Grafton
Mel Price LD
Chester
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-310208-
/O.NEW.KLSX.FL.W.0107.170603T0000Z-000000T0000Z/
/OMNM7.1.ER.170603T0000Z.170605T0000Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
* At 6:36 PM Sunday the stage was 22.2 feet.
* Flood stage is 24.0 feet.
* The river is forecast to rise above flood stage by Friday evening
and crest near 24.6 feet by Sunday evening.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Cuivre River
Old Monroe 24.0 22.25 22.4 22.9 23.4 23.8 24.2
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
ILC001-MOC111-310207-
/O.CON.KLSX.FL.W.0103.000000T0000Z-000000T0000Z/
/CANM7.1.ER.000000T0000Z.170603T1200Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Canton LD20
* until further notice.
* At 4:00 PM Monday the stage was 15.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.9 feet by Saturday morning.
* Impact: At 17.3 feet...State Highway B, or Business U.S. Highway
61, is closed from Missouri Highway 16 in Canton to north of Canton
at the levee flood gate near this level.
* Impact: At 16.6 feet...Front Street leading to the campground and
Corps park campgrounds flood at this height.
* Impact: At 16.4 feet...Burlington Northern/Sante Fe railroad tracks
are overtopped.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Canton LD20 14.0 15.34 15.6 15.9 16.3 16.6 16.9
&&
LAT...LON 4022 9154 4022 9142 4003 9140 4003 9153
$$
ILC001-MOC127-310207-
/O.CON.KLSX.FL.W.0104.000000T0000Z-000000T0000Z/
/UINI2.1.ER.170528T0837Z.170603T1200Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Quincy
* until further notice.
* At 8:15 PM Monday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 19.7 feet by Saturday morning.
* Impact: At 20.0 feet...The Clat Adams Bicentennial Park, just north
of the Memorial Bridge, begins flooding.
* Impact: At 19.5 feet...Garages beneath raised homes along
Bonansinga Drive will begin flooding near this height.
* Impact: At 19.0 feet...Quincy Parks, including All America, Kesler,
Sid Simpson, and Bob Bangert Parks north of Broadway, begin
flooding.
* Impact: At 18.5 feet...BNSF Railroad main line, 10 to 16 miles
above Quincy begins to flood at several locations.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Quincy 17.0 17.84 18.1 18.5 18.9 19.4 19.7
&&
LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152
$$
ILC001-MOC127-310207-
/O.CON.KLSX.FL.W.0105.170530T0600Z-000000T0000Z/
/QLDI2.1.ER.170530T0600Z.170603T1200Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Quincy LD21
* from late tonight until further notice.
* At 8:00 PM Monday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight
tonight and crest near 18.6 feet by Saturday morning.
* Impact: At 17.0 feet...Flood Stage: Minor flooding begins.
* Impact: At 14.0 feet...Unprotected bottomlands flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Quincy LD21 17.0 16.92 17.1 17.5 17.9 18.3 18.6
&&
LAT...LON 3991 9152 3991 9140 3983 9135 3983 9148
$$
ILC149-MOC127-310207-
/O.CON.KLSX.FL.W.0038.000000T0000Z-000000T0000Z/
/HNNM7.1.ER.170426T0930Z.170503T0215Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Hannibal
* until further notice.
* At 8:15 PM Monday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 19.7 feet by Saturday early
afternoon.
* Impact: At 20.2 feet...Nipper Park begins flooding on the Hannibal
riverfront.
* Impact: At 19.0 feet...The Corps of Engineers begins flood fight
procedures. At this level, preparations are made to install two
flood gates at Hill Street and Center Street if the forecast
exceeds 20.5 feet.
* Impact: At 18.0 feet...Gate wells are shut down to prevent the
sewers from backing up. Also at this level pumps are set to
standby.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Hannibal 16.0 18.00 18.2 18.6 19.0 19.4 19.6
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC173-310207-
/O.CON.KLSX.FL.W.0102.000000T0000Z-000000T0000Z/
/SVRM7.1.ER.000000T0000Z.170604T0000Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Saverton LD22
* until further notice.
* At 8:00 PM Monday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 19.0 feet by Saturday evening.
* Impact: At 13.5 feet...This is the upper navigational limit for the
pool at Lock & Dam 22.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Saverton LD22 16.0 16.96 17.2 17.7 18.1 18.5 18.9
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$
ILC149-MOC163-310207-
/O.CON.KLSX.FL.W.0040.000000T0000Z-000000T0000Z/
/LUSM7.1.ER.170428T0032Z.170503T1230Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Louisiana
* until further notice.
* At 8:30 PM Monday the stage was 17.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.6 feet by early Sunday
morning.
* Impact: At 17.0 feet...The parking area at the boat house floods.
* Impact: At 15.0 feet...Damage begins in unprotected areas.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Louisiana 15.0 16.97 17.1 17.5 17.9 18.2 18.5
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ILC013-MOC163-310207-
/O.CON.KLSX.FL.W.0034.000000T0000Z-000000T0000Z/
/CLKM7.1.ER.170421T1530Z.170504T1230Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Clarksville LD24
* until further notice.
* At 8:30 PM Monday the stage was 27.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 29.1 feet by Sunday morning.
* Impact: At 29.0 feet...Water enters the parking lot entrance at the
Clarksville Riverfront Park.
* Impact: At 27.2 feet...Silo Park just northwest of Clarksville off
Highway 79 begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Clarksville LD 25.0 27.40 27.6 28.0 28.3 28.6 28.9
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC013-MOC113-310207-
/O.CON.KLSX.FL.W.0069.000000T0000Z-000000T0000Z/
/CAGM7.2.ER.170429T1954Z.170505T1500Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Winfield LD25
* until further notice.
* At 8:30 PM Monday the stage was 27.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 29.3 feet by Sunday early
afternoon.
* Impact: At 29.3 feet...The following roads in northern St. Charles
County close near this level: Peruque Creek Road near Highway 79,
Dalbow Road near Highway 79, and Firma Road.
* Impact: At 29.2 feet...Lakeview Road in northeastern St. Charles
County is closed north of the railroad tracks. Also, Highway C
between Highway B and Silvers Road will be closed near this height.
* Impact: At 29.0 feet...Route 96 at Mozier Landing closes.
* Impact: At 28.5 feet...Much of County Highways B and C in eastern
St. Charles County are flooded.
* Impact: At 27.5 feet...At this stage, Lock and Dam 25 will
stockpile 200 tons of sand, 12,000 sandbags, and 10,000 square feet
of polyethylene plastic as a precaution.
* Impact: At 26.0 feet...Flood Stage. Highway B in eastern St.
Charles County floods near the Dardenne Creek bridge.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Winfield LD25 26.0 27.36 27.5 27.9 28.3 28.7 29.1
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC083-MOC183-310207-
/O.CON.KLSX.FL.W.0041.000000T0000Z-000000T0000Z/
/GRFI2.3.ER.170429T0136Z.170506T0530Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Grafton
* until further notice.
* At 8:30 PM Monday the stage was 21.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.8 feet by Saturday evening.
* Impact: At 21.9 feet...In northern St. Charles County, Missouri
Route B from Lehmond Island Road to Kampville Drive, Wilson Road at
Washeon Road, and Grafton Ferry Road and Sherwood Harbor Road north
of Smartt Field are closed. West of Portage des Sioux, Sioux Drive
is also closed at this height.
* Impact: At 21.5 feet...In Portage des Sioux, MO, Le Sieur Street
leading to the Marina and to Our Lady of the River Statue is
flooded.
* Impact: At 21.0 feet...Water begins flooding the floor at the
Palisades Marina in Portage Des Sioux. Access to homes along North
Shore Drive in eastern St. Charles County becomes cut off near this
height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Grafton 18.0 21.36 21.3 21.2 21.3 21.5 21.7
&&
LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
3882 9048
$$
ILC119-MOC183-310207-
/O.CON.KLSX.FL.W.0070.000000T0000Z-000000T0000Z/
/ALNI2.3.ER.170430T0817Z.170506T0400Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Mel Price LD
* until further notice.
* At 8:30 PM Monday the stage was 22.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river will continue to fall to a stage of 22.4 feet by
Wednesday morning.
* Impact: At 23.0 feet...Dresser Island Drive floods within a foot of
this level.
* Impact: At 21.0 feet...Flood Stage. Minor flooding begins to occur
at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Mel Price LD 21.0 22.84 22.7 22.4 22.3 22.3 22.4
&&
LAT...LON 3891 9033 3895 9028 3883 9003 3881 9017
3886 9017
$$
ILC077-157-MOC157-186-310207-
/O.CON.KLSX.FL.W.0072.000000T0000Z-000000T0000Z/
/CHSI2.3.ER.170429T1610Z.170506T1100Z.000000T0000Z.NO/
908 PM CDT Mon May 29 2017
The Flood Warning continues for
the Mississippi River at Chester
* until further notice.
* At 8:30 PM Monday the stage was 31.5 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to a stage of 31.1 feet
by Wednesday morning.
* Impact: At 31.5 feet...In Perry County, Highway E is closed between
County Road 322 and Levee Road (County Road 354) at Bois Brule
Creek.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/30 05/31 06/01 06/02 06/03
Mississippi River
Chester 27.0 31.54 31.3 31.1 30.8 30.4 30.1
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 29, 6:51 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 29, 6:51 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 651 PM CDT Mon May 29 2017 .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 325 PM CDT Mon May 29 2017 Cold front was approaching the St Louis metro area this afternoon. A few showers have recently developed along this front in east central MO, northwest of SET. More showers and a few storms should develop along this front as it moves southeastward through southeast MO and southwest IL late this afternoon and this evening. Coverage should continue to be pretty sparse though, scattered at best. This activity should shift southeast of our forecast area by late evening. Will have good radiational cooling tonight with little if any cloudiness, the surface wind becoming light, and relatively low surface dewpoints. Lows tonight will be about 5 degrees below normal for late May. The chance of convection will return Tuesday afternoon as low-mid level warm air advection increases ahead of an approaching shortwave. It appears that the best coverage, albeit only scattered should be across central MO along or just north of I- 70. Highs on Tuesday will not be as warm as today and closer to seasonal normals due to slightly cooler 850 mb temperatures over our area, along with more cloud cover in the afternoon to limit solar insolation. GKS .LONG TERM... (Tuesday Night through Next Monday) Issued at 325 PM CDT Mon May 29 2017 The synoptic pattern at the start of the long term period will feature a broad trough across much of the Great Lakes region into the Northeast. This trough will mostly remain in place through much of the period, keeping the region within general northwest upper- level flow. The upper-level flow should remain amplified enough over the region on Wednesday to help push a surface boundary into southwest MO and northern AR. In its wake, high pressure will dominate on Wednesday with much of the region remaining dry. Highs will be near normal, in the mid to upper 70s. A low-level jet will develop across portions of the Central Plains on Wednesday night. This will ascend the frontal surface, allowing nocturnal convection to break out across portions of KS/NE. This convection will likely ride along the elevated instability gradient overnight Wednesday, likely weakening as it makes its way into central and northeast MO Thursday morning. Additional showers/thunderstorms will likely develop across the region on any lingering mesoscale boundaries on Thursday afternoon. A cold front will slide down from the north on Friday into Saturday. Guidance differs with the timing of this front a bit, but showers/storms will be possible each of these days, with the best coverage likely to be during peak heating, and again along the frontal surface itself. Temperatures Thursday into the weekend will be near seasonal normals, with highs in the upper 70s and lower 80s. KD && .AVIATION... (For the 00z TAFs through 00z Tuesday Evening) Issued at 639 PM CDT Mon May 29 2017 Scattered showers and thunderstorms have pushed off to the southeast of the metro terminals. Rest of tonight is expected to be dry and VFR with light west/northwest winds. Another round of isolated-scattered showers and thunderstorms is expected on Tuesday. Some uncertainty on timing and area of highest PoPs precludes mention of anything however in the TAFs at the moment. Do think however KUIN will likely be north of activity with a better chance at KCOU and the metro terminals mid-late Tuesday afternoon. SPECIFICS FOR KSTL: Earlier storms have moved off to the southeast of the terminal with dry/VFR conditions expected through the remainder of tonight along with light west/northwest winds. Another chance of showers/storms mid-late Tuesday afternoon as an upper-level disturbance moves through the area. Enough uncertainty exists with respect to timing and area with highest chance of seeing storms which precludes mention in the valid TAF. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 29, 3:20 PM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 320 PM CDT Mon May 29 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301145- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 320 PM CDT Mon May 29 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. KD
In the hours before
Local storm report, May 29, 5:08 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL CHESTERFIELD 38.65N 90.58W
05/29/2017 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700478
GKSLocal storm report, May 29, 5:34 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG GRANITE CITY 38.71N 90.13W
05/29/2017 MADISON IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN KNOCKING DOWN POWER LINES
AND CAUSING SOME POWER OUTAGES
&&
EVENT NUMBER LSX1700479
GKSLocal storm report, May 29, 5:35 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST FREEBURG 38.43N 89.91W
05/29/2017 M53 MPH ST. CLAIR IL EMERGENCY MNGR
&&
EVENT NUMBER LSX1700480
GOSSELINLocal storm report, May 29, 5:36 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL WEBSTER GROVES 38.59N 90.35W
05/29/2017 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700481
GOSSELINLocal storm report, May 29, 5:45 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
545 PM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG CASEYVILLE 38.63N 90.03W
05/29/2017 ST. CLAIR IL TRAINED SPOTTER
MULTIPLE LARGE TREE LIMBS DOWN.
&&
EVENT NUMBER LSX1700482
GOSSELINLocal storm report, May 29, 5:50 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST CASEYVILLE 38.63N 90.03W
05/29/2017 M56 MPH ST. CLAIR IL TRAINED SPOTTER
MULTIPLE LARGE TREE LIMBS DOWN.
&&
CORRECTED EVENT
EVENT NUMBER LSX1700482
GOSSELINNearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.